# SDR CAL960240

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 896768
- Condition: Inoperative
- Location: Apu Tailpipe
- Component: Garrtt, GTCP85129
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT NR 1603 - DCA - THE APU FIRE WARNING LIGHT AND BELL ACTIVATED IN FLIGHT.  THE FIRE BOTTLE WAS DISCHARGED, BUT THE FIRE WARNING LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO DCA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND THE M717 APU TAILPIPE OVERHEAT DETECTION ELEMENT AT FAULT.  THE FIRE BOTTLE WAS REMOVED AND REPLACED.  THE APU FIRE DETECTION SYSTEM WAS TEMPORARILY PLACARDED INOPERATIVE, PENDING REPLACEMENT OF THE FAULTY OVERHEAT DETECTION ELEMENT.  (M)
